# SDR QXEA200500116

- Difficulty date: January 23, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 16,777 hours, 14,090 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 473054
- Condition: Dirty
- Location: Cargo Bay
- Part time: 16,777 hours, 14,090 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2287 - ON FINAL APPROACH, AT 2000 FEET, THE MASTER WARNING/SMOKE ALARM SOUNDED.  NO FUMES OR ODORS WERE DETECTED.  MAINTENANCE INSPECTED BOTH BAG BAY SMOKE DETECTORS FOR LOOSE CONNECTORS, CHAFED WIRES AND ANY OBVIOUS DEFECTS, NONE WERE NOTED.  BOTH DETECTORS WERE CLEANED AND OPERATIONAL CHECKS WERE PERFORMED.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
